MathSciNet Relay Station
MathSciNet bibliographic data
MR2221153 (2007k:20087) 20F65 (20F05 20F06 20F10 20F67 57M20)
McCammond, J. P.; Wise, D. T. Coherence, local quasiconvexity, and the perimeter of 2-complexes. Geom. Funct. Anal. 15 (2005), no. 4, 859–927.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement